# SDR 2007UALA01502

- Difficulty date: May 14, 2007
- Submitted: July 24, 2007
- Operation: Air carrier
- Aircraft: N454UA
- Make and model: Airbus A320-232
- Aircraft serial: 1104
- Aircraft time: 27,239 hours, 9,927 cycles
- Engine: Iae V2527A5
- System (JASC): 3520 · Passenger Oxygen System
- Part: Oxygen Mask
- Part number: D3521430
- Condition: Wrong Part
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

CABIN SEAT 6ABC OXYGEN MASKS (4 EA) HAVE WRONG PART NUMBERS ON THEM.  INSTALLED 4 EA CORRECT MASKS.
